Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cause of delayed periods after taking contraceptives - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
User :   ?
Doctor :   hi
Doctor :   how can i help you
User :   its a pregnancy question
Doctor :   ok
Doctor :  
proceed with your query
User :   used the pull out method, took plan b the day after to help chances for not getting pregnant, had to disolve pill in tiny amount of water cause i cant take pills, i get severe back aches pr-menstruation and they started on time but are lasting longer than usual and no bleeding yet
User :   what are the chances i am having my period, its just the hormones in plan b messing with my cycle, i am not on birth control
Doctor :   are you there
User : here..thats my question
Doctor :   when was your last periods
User :   a bit before halloween, im on schedule..just having different issues
Doctor :   pleaase be specific
Doctor :   give me the date of your last periods
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor